Forum > Topic Details


What's Vigora 100 Mg potential for gastrointestinal issues?

What's Vigora 100 Mg potential for gastrointestinal issues?

by stephen Barkin (Posts: 0) » about 1 month ago

Vigora 100 mg is a medication primarily used to treat erectile dysfunction in men. It contains sildenafil citrate, which belongs to a class of drugs called phosphodiesterase type 5 (PDE5) inhibitors. Gastrointestinal issues are among the potential side effects of sildenafil, although they are not very common. Some individuals may experience gastrointestinal discomfort, such as indigestion, stomach upset, or diarrhea, while taking Vigora 100mg or other medications containing sildenafil. These side effects typically occur in a minority of users and are usually mild and temporary. If you experience any gastrointestinal symptoms while taking Vigora 100 mg or any other medication containing sildenafil, it's essential to discuss them with your healthcare provider. They can provide guidance on managing these side effects and may adjust your treatment if necessary. Additionally, it's important to remember that sildenafil should not be taken with certain medications, particularly those containing nitrates, as this combination can lead to a sudden and severe drop in blood pressure. Always consult with your healthcare provider before starting or stopping any medication, including Vigora 100 mg, to ensure it is safe and appropriate for you.

(0) Answer(s)